Erectile Issues
avatar
An_253948 posted:
I am a 19 year old male in college. For a little bit of background, I don't think I have low testosterone because I put on muscle easily, have a deep voice, and am starting to grow a significant amount of facial hair. I was a little late in puberty, however, only starting to get armpit hair when I was 13 and deeper voice until after 15.

However, I don't believe I have ever fully ejaculated. For years now, whenever I have tried to masturbate I get an erection easily enough, am engaged for a few minutes, but then my interest fades away ~4-6 minutes later and my erection subsides. I usually only get some pre-cum.

I had my first sexual intercourse a month ago, where I once again got an erection easily, but then started to lose it about 5 minutes in. As far as I can tell I did not ejaculate. I was using a condom.

I am hoping that I am not impotent and that this may just be some minor form of ED, but I am not positive. I'm not sure how to approach this.
Reply
 
avatar
georgemed222 responded:
First, while getting advice from a forum like this is a good idea, it's probably best to go see a doctor and rule out any medical issues that might be causing this problem; he may also have some treatments to suggest. This could be any number of issues, including a psychological block, but I'm wondering if it might be either a case of penile scarring (which happens fairly easily) leading to de-sensitization or an impediment to blood flow or both. When the penile skin builds up scar tissue, it makes it less sensitive and therefore less responsive to sexual manipulation; when blood flow is an issue, it may mean that the circulation is not strong and clear enough to maintain erection. A doctor can talk to you about these possibilities. You can also try to keep your penis in just generally good health — washing regularly, for example, and treating it with a penis nutrient cream (health professionals recommend Man1 Man Oil) regularly. Good penis creams should have ingredients that act on scarring (such as acetyl L carnitine) and that help with blood circulation issues (such as L-arginine).
 
avatar
Poul1986 responded:
Perhaps you have psychological issues that affect your normal erection. It is recommended that you check with your doctor whether it is indeed a sign of ED. There are medications you can buy to overcome this problem. You may want to check out this page as it explains what ED is and how you can conquer the symptoms: http://www.vardenafil20mg.info/health-news
 
avatar
emediof responded:
it seems to me from your own words,masterbation & vaginal sex have the identical reaction with your erection,both seem to have the same length of time from start to finish.to me this isn't a mental problem.me thinks pop-py.u's needs to see a urologist.spinach ain't do'in it for u.
 
avatar
diseasefighter responded:
Hi, your problem might be caused by your masturbation. you need to stop it. what's more, except the condition you mentioned above, is there any other symptoms you have had? cause you symptoms also can be caused by diseases like prostatitis , epididymitis, and orchitis. you need do further tests in hospital to find out the real causes.
hoping this is helpful.
 
avatar
whimen1956 responded:
Hello, You might try some medications to solve your ED problems. Tadalafil is a good one. But first make sure you are positively diagnosed with ED and you are qualified to take this medication.

More info can be found here:
http://www.ed-cures.com/a-close-look-on-erectile-dysfunction-and-the-most-recommended-ed-drug-tadalafil.html